# SDR FDEA201501220363

- Difficulty date: January 22, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 110 hours, 5,880 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD LUG HAS CORROSION & DAMAGE IN BORE.  COMPLIED WITH REPAIR DWG R57240425 & EA 6-5710-T0315053 PT 1.  CLASSIFIED AS A CAT C MAJOR REPAIR.
